MathSciNet Relay Station
MathSciNet bibliographic data
MR1200188 41A63 (41A15 42B10)
Jia, Rong Qing; Micchelli, Charles A. On linear independence for integer translates of a finite number of functions. Proc. Edinburgh Math. Soc. (2) 36 (1993), no. 1, 69–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement